# SDR ASAA2016061817057

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,502 hours, 8,502 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12693
- Condition: Failed
- Location: Ram Air Door
- Part time: 29,955 hours, 9,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT RAM DOOR, FULL OPEN LIGHT ILLUMINATED THROUGH CLIMB AND AT CRUISE.  ACFT GROUNDED.  R & R LT RAM AIR DOOR ACTUATOR IAW AMM 21-51-21.  OPS CHECK NORMAL.
